# SDR DL72K990555

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN, NO 2 ENG COWLING LANDING - FROM 1 O'CLOCK TO 11 O'CLOCK POSITION.  REMOVED DAMAGED SECTION OF CHORD, FORMED AND DRILLED REPAIR ANGLES FOR SPLICE.  DRILLED NEW SECTION OF CHORD OK TO INSTALL.  INSTALLED LT SPLICE.  COMPLETED INSTALLATION OF RING AND RT SPLICE.  REPAIRED PER M/M 53-11-0.  OK TO INSTALL LOWER CLOSE OUT WEB 5 O'CLOCK TO 7 O'CLOCK.
